# SDR AALA20101016TUL02

- Difficulty date: October 16, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 65,290 hours, 23,527 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

PLS - INFLIGHT CCS-MIA. OTHER FLIGHTS REPORTED SMOKE COMING FROM RIGHT ENGINE.  FLIGHT DIVERTED PLS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND FUEL LEAKING AT DRAIN MAST CLUSTER.  REPLACED LOW PRESSURE FUEL PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
